# SDR AALA20031370

- Difficulty date: December 3, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N360AA
- Make and model: Boeing 767323
- Aircraft serial: 24041
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT 12B INOPERATIVE.  RESEATED HARNESS CONNECTOR FOR EMERGENCY LIGHT AT 12B.  SYSTEM GROUND CHECKED NORMAL OPERATION.
